chinacat Posted November 16, 2006 Share Posted November 16, 2006 OK, I've been on 200mgs. Tegretol (actually the generic) every evening. Had a bout of very severe depression, some cycling, so pdoc upped it to 200 mgs. AM and 200 PM. That was about a week or so ago--maybe 10 days. The last 3 nights, counting tonite, I begin to feel achey about 6PM--my skin hurts, like I'm getting a fever (my usual temp is less than 98.0--usually 97.2 or something) Last night, I woke up at 3 and was sure I had a fever--took my temp it was almost 100. (Took Advil, it went away) So this has been for 3 mights now, cause I feelthe same way right now. I have NO other symtoms, no other signs I have an infection cooking, no nothing. Just this low-grade fever at night. So, being the pharmaceutical weirdo that I am--can this be the increased Tegretol? I mean, a fever, even a little one, is something that can be documented--its not one of those vague, "I think I may feel--" I'm gonna put this on the BP board, too--but any ideas?? yours feverishly. china Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.